# SDR AMTA200401027

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 32 SEAT CDF TRACK LIGHT FLOOR PATH ESCAPE LIGHTING INOPERATIVE. SECURED TRACK LIGHT, LIGHT OPS OK.  (M)
